# SDR 2003FA0001090

- Difficulty date: January 1, 2000
- Submitted: October 24, 2003
- Operation: General aviation
- Aircraft: N87WY
- Make and model: Pitts S-2B
- Aircraft serial: 5111
- Engine: Lyc AEIO540D4A5
- Propeller: Hartzl HCC2YR4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Flange
- Condition: Cracked
- Location: Crankshaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED CRANKSHAFT AT FLANGE RADIUS.  SUGGEST INSTALLATION OF 3 BLADE PROP TO REDUCE LOAD ON CRANKSHAFT.
